# SDR COMA0760021

- Difficulty date: January 10, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 27,893 hours, 24,873 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Indication
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5274 - DURING TAKEOFF ROLL RECEIVED A RIGHT THRUST REVERSER UNLOCK MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  DEFERRED THE RIGHT THRUST REVERSER PER MEL 78-30-01.
